Differential rings of meromorphic functions
Straus, E.
Acta Arithmetica, Tome 21 (1972), p. 271-284 / Harvested from The Polish Digital Mathematics Library
Publié le : 1972-01-01
EUDML-ID : urn:eudml:doc:205111
@article{bwmeta1.element.bwnjournal-article-aav21i1p271bwm,
     author = {Straus, E.},
     title = {Differential rings of meromorphic functions},
     journal = {Acta Arithmetica},
     volume = {21},
     year = {1972},
     pages = {271-284},
     zbl = {0252.30045},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav21i1p271bwm}
}
Straus, E. Differential rings of meromorphic functions. Acta Arithmetica, Tome 21 (1972) pp. 271-284. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav21i1p271bwm/